Alert archive / Texas / Tornado Warnings in 2024
Tornado Warning 1, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this tornado warning at Feb 2, 2024, 10:52 PM CST for Bastrop County, Fayette County, Texas. It was in force for 10 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 2, 2024, 10:52 PM CST (04:52 UTC)
- Expired
- Feb 2, 2024, 11:02 PM CST
- In force
- 10 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Bastrop County, TX, Fayette County, TX
The radar
The Ft Hood radar (KGRK), 92 km from the middle of the area, began a volume at 04:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 2, 5:32 PM CST | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 4.9 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 381 J/kg
- Mixed-layer CIN
- -209 J/kg
- Mixed-layer LCL
- 870 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 153 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.4
The text
As transmitted.
465
WFUS54 KEWX 030452
TOREWX
TXC021-149-030530-
/O.NEW.KEWX.TO.W.0001.240203T0452Z-240203T0530Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Austin/San Antonio TX
1052 PM CST Fri Feb 2 2024
The National Weather Service in Austin San Antonio has issued a
* Tornado Warning for...
Southeastern Bastrop County in south central Texas...
Northwestern Fayette County in south central Texas...
* Until 1130 PM CST.
* At 1052 PM CST, a severe thunderstorm capable of producing a
tornado was located near Cistern, or 11 miles southwest of
Smithville, moving northeast at 20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
southeastern Bastrop and northwestern Fayette Counties, including
the following locations... Plum, Togo, Kovar, Elm Grove, Colony,
West Point, Winchester, and Kirtley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 2988 9686 2974 9725 2990 9735 3010 9704
3003 9702 3006 9697
TIME...MOT...LOC 0452Z 240DEG 15KT 2986 9723
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
RUNYEN1 follow-up statement
591
WWUS54 KEWX 030502
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1102 PM CST Fri Feb 2 2024
TXC021-149-030512-
/O.CAN.KEWX.TO.W.0001.000000T0000Z-240203T0530Z/
Bastrop TX-Fayette TX-
1102 PM CST Fri Feb 2 2024
...THE TORNADO WARNING FOR SOUTHEASTERN BASTROP AND NORTHWESTERN
FAYETTE COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled. However gusty winds and
heavy rain are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until midnight CST for
south central Texas.
LAT...LON 2988 9686 2974 9725 2990 9735 3010 9704
3003 9702 3006 9697
TIME...MOT...LOC 0500Z 240DEG 15KT 2988 9719
$$
CPWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this tornado warning went out at Feb 2, 9:49 PM CST, 1 hour 3 minutes earlier.
Area forecast discussion, Feb 2, 9:49 PM CST, 1 hour 3 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 949 PM CST Fri Feb 2 2024 ...New UPDATE... .UPDATE... Issued at 949 PM CST Fri Feb 2 2024 Have continued to drop counties from Severe Thunderstorm Watch 13, this time west of San Antonio, except for the Winter Garden areas as storms continued to track to the east. The ongoing complex of storms will exit to our east shortly after Midnight. However, some showers and likely sub-severe storms will redevelop ahead of the Pacific Front and upper trough axis overnight into early morning across the eastern Hill Country to along and east of I-35. They will exit to our east shortly after sunrise. && .SHORT TERM... (Tonight through Saturday night) Issued at 150 PM CST Fri Feb 2 2024 Key Messages: - A Pacific cold front pushing into the local area will bring scattered showers and isolated thunderstorms this afternoon and numerous showers and thunderstorms tonight. - There is a Level 2 of 5 risk for severe storms across most of South Central Texas. The primary risk with any severe storms will be large to very large hail. A secondary risk of isolated damaging wind gusts and isolated tornadoes also exists. - There is a Level 1 of 4 risk for excessive rainfall leading to isolated spots of flooding across portions of the Hill Country and along and east of Highway 281 including both Austin and San Antonio metro areas and the coastal plains. - Gusty winds and dry air behind the Pacific cold front will create near-critical to critical fire weather conditions along the Rio Grande Saturday afternoon and early evening. We will monitor closely the situation in case of needing to issue a Fire Weather Product. Light to moderate showers and even a few lightning strikes are affecting parts of the Hill Country, I-35 corridor and the coastal plains as of 130 PM. This activity is going to persist for the rest of this afternoon. Then later this afternoon into the evening, the combination of an upper level trough, a dry line and advancing Pacific cold front bring the potential of the development for strong to severe thunderstorms across all of South Central Texas. Forecast soundings show a capping inversion for most of this afternoon. However, the capping inversion breaks late this afternoon as the dry-line pushes across the Rio Grande. A second round of strong to severe thunderstorms is forecast for mid to late evening into the overnight hours as the Pacific front pushes across the local area. There will be enough instability in place for updrafts to support strong to severe thunderstorms through the period. Main weather hazards are forecast to be large to very large hail, and damaging winds. An isolated tornado or two can't be ruled out as moderate to strong shear is likely to be in place. The first wave of strong to severe storms is likely happening around 6 PM or so along the Rio Grande, 9 PM or so across the Hill Country and I-35 corridor with a pulse of storms developing across the coastal plains around 10 PM. The second around of storms associated with the Pacific front arrives across the Rio Grande between 8 and 9 PM, close to 1 AM along the I-35 corridor and from 2 to 5 AM over the coastal plains. Rainfall amounts are forecast to average 1/4 to 1 inch for most areas, with the exception of the Rio Grande, where less than 1/10 inch to nothing could occur. The HREF is indicating some isolated pockets up to 2 inches could occur. While the relatively quick speed of the system should minimize these higher amounts, antecedent conditions were primed along and east of the I-35 corridor with the heavy rainfall Jan 21-25. Therefore, there is the potential for isolated pockets of flooding through this area if any heavier rainfall amounts set up. Dry and breezy to windy conditions are expected on Saturday across the local area especially over the Rio Grande. A Wind Advisory is in effect from 9 AM to 6 PM Saturday for Val Verde, Edwards and Kinney Counties, as these areas could experience northwest to west winds of 20 to 30 mph and gusts up to 45 MPH. With dry and breezy/windy conditions expected along the Rio Grande on Saturday, and minimum relative humidity values in the teens and 20s, there is a concern for the spread of fires if they do develop. We will monitor the situation closely and issue any fire weather product in the future if needed. Sunny skies are expected for Saturday with highs in the 60s and 70s with clear skies in store for Saturday night and overnight lows between the mid 40s to low 50s. && .LONG TERM... (Sunday through Friday) Issued at 150 PM CST Fri Feb 2 2024 Strong northwesterly winds are expected through Sunday behind the surface low/pacific cold front and the positioning of a strong jet streak aloft as the trough axis pivots to the east. Strongest winds focuses across the western half of the area and across the higher terrain in the Hill Country. Gusts up into the range of 45 to 50 mph will be possible and a Wind Advisory would likely become necessary across much of the region. A High Wind Warning could also become considered for portions of the Rio Grande. In addition to these strong winds, the drier air combined with the mild temperatures will result in low humidity with min RH values falling below 20 percent for areas near the Rio Grande. This same area hasn't received the same rainfall in January as much as the remainder of South-Central Texas has. With the combination of these aspects, critical fire weather conditions will develop across this area and we'll elect to issue a Fire Weather Watch from Sunday morning to Sunday evening across the zones along the Rio Grande. The wind speeds will subside slightly from Sunday night through Monday but stay of moderate to breezy levels. Upper level ridging builds aloft through early to midweek. At the surface, high pressure settles across the region early in the week before sliding to the east. Once the surface high slides east, a south-southeasterly surface flow develops and this does allow for some gradual low-level moisture return. The afternoon highs remain mild to warm, in the 60s and low 70s. Expect for cooler overnight lows early in the week before trending milder and more humid later in the week. Rain is not be expected underneath mostly clear to partly cloudy skies. The next upper level trough establishes across the inter-mountain west late this week and will induce returning southwesterly flow aloft atop South-Central Texas. Additionally, a weak front could advance into the region sometime around late Thursday or into the Friday timeframe. This provides some returning low end rainfall chances across our east-northeastern zones late in the long term forecast period. && .AVIATION... (00Z TAFS) Issued at 542 PM CST Fri Feb 2 2024 Poor flying conditions with IFR/MVFR CIGs/VSBYs in SHRA/TSRA this evening at KDRT and mid evening through the overnight hours at the I-35 sites. Wind gusts to 40 KTs and GR/GS are possible with TSRA. Skies rapidly become VFR after passage of the SHRA/TSRA and prevail through Saturday. At KDRT, northwesterly winds at less than 10 KTs develop this evening, then increase to 15 to 28 KTs with gusts to 40 KTs on Saturday. At the I-35 sites, southeasterly winds 10 to 15 KTs, shift to northwesterly at 5 to 10 KTs early overnight, then increase to westerly at 10 to 20 KTs with a few gusts to 30 KTs on Saturday. && .FIRE WEATHER... Issued at 150 PM CST Fri Feb 2 2024 A strong storm system will push through the area this evening and overnight. This system will bring the return of some strong west to northwest winds to the area and dry air at the surface. On Saturday, winds will be near 15-25 mph for areas along and west of the Highway 281 corridor with the slightly higher wind speeds in Val Verde and Kinney Counties. Humidity values will drop below 20 percent for the Rio Grande Plains as well, and elevated to near critical fire weather conditions will be possible there Saturday afternoon. The more concerning window for fire weather remains Sunday as wind speeds increase above 20 mph for most of the area with some 25 to 35 mph sustained speeds in the Rio Grande Plains and Edwards Plateau. Gusts will be even higher as high as 50 mph. Humidity will fall below 20 percent across much of the Rio Grande Plains and into portions of the Southern Edwards Plateau. Critical fire weather conditions are expected and a Fire Weather Watch has been issued across these areas form Sunday morning to Sunday evening. Farther east, the humidity levels will not be as low and have seen recent wetting rains but do expect some elevated to near critical fire weather to be possible given the breezy winds. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 53 69 48 68 / 90 10 0 0 Austin Bergstrom Intl Airport 54 69 48 69 / 90 10 0 0 New Braunfels Muni Airport 54 71 48 71 / 90 10 0 0 Burnet Muni Airport 50 66 46 65 / 90 0 0 0 Del Rio Intl Airport 51 72 53 74 / 20 0 0 0 Georgetown Muni Airport 52 67 48 66 / 80 10 0 0 Hondo Muni Airport 50 70 51 72 / 90 0 0 0 San Marcos Muni Airport 53 69 46 69 / 90 10 0 0 La Grange - Fayette Regional 58 70 48 67 / 90 10 0 0 San Antonio Intl Airport 53 69 49 70 / 80 10 0 0 Stinson Muni Airport 55 71 50 72 / 80 10 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... Wind Advisory from 9 AM to 6 PM CST Saturday for Edwards-Kinney-Val Verde. && Short-Term...04 Long-Term...Brady Aviation...04
Hazardous weather outlook, Feb 2, 6:37 PM CST, 4 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 637 PM CST Fri Feb 2 2024 TXZ171>173-183>194-202>209-217>225-228-040045- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 637 PM CST Fri Feb 2 2024 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Tonight. A Pacific weather system will bring scattered to numerous showers and thunderstorms this evening through the overnight hours. There are levels 1 to 2 of 5 risk for severe storms. The primary risk with any severe storms will be large hail. A secondary risk of isolated damaging wind gusts and isolated tornadoes also exists. There is also a level 1 of 4 risk for excessive rainfall leading to isolated spots of flooding across portions of the Hill Country to along and east of the Interstate 35 corridor. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Gusty west to northwest winds and drier air are expected Saturday into Sunday. A Wind Advisory is in effect for far western areas on Saturday and will likely be expanded farther to the east for Sunday. Gusts up to 40 to 50 mph are possible. Critical fire weather conditions are possible along the Rio Grande Saturday and Sunday. A Fire Weather Watch is in effect for this area. It will likely be upgraded to a Red Flag Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Special weather statement, Feb 2, 9:00 PM CST, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
900 PM CST Fri Feb 2 2024
TXZ205-220-221-030345-
Bexar TX-Atascosa TX-Wilson TX-
900 PM CST Fri Feb 2 2024
...A strong thunderstorm will impact portions of northwestern
Atascosa, west central Wilson and south central Bexar Counties
through 945 PM CST
...
At 859 PM CST, Doppler radar was tracking a strong thunderstorm 8
miles west of Poteet, moving northeast at 30 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
San Antonio, Poteet, Somerset, Leming, Bigfoot, Sandy Oaks, Buena
Vista, Iuka, Mitchell Lake, Losoya, Thelma, Amphion, Espey, and
Rossville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until midnight CST for
south central Texas.
&&
LAT...LON 2906 9881 2911 9880 2933 9856 2915 9825
2892 9871
TIME...MOT...LOC 0259Z 233DEG 27KT 2904 9871
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
MMSpecial weather statement, Feb 2, 9:05 PM CST, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
905 PM CST Fri Feb 2 2024
TXZ191-206>208-030345-
Guadalupe TX-Comal TX-Caldwell TX-Hays TX-
905 PM CST Fri Feb 2 2024
...A strong thunderstorm will impact portions of northwestern
Caldwell, southeastern Hays, northern Guadalupe and northeastern
Comal Counties through 945 PM CST
...
At 905 PM CST, Doppler radar was tracking a strong thunderstorm near
Canyon Lake Dam, moving northeast at 30 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
New Braunfels, San Marcos, Kyle, Buda, Lockhart, Wimberley, Canyon
Lake Dam, Canyon Lake, Martindale, Uhland, Niederwald, Manchaca,
Mountain City, Hays, Hunter, San Marcos Regional Airport,
Startzville, Maxwell, Reedville, and Sattler.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until midnight CST for
south central Texas.
&&
LAT...LON 3011 9783 2983 9769 2973 9815 2985 9830
3013 9785
TIME...MOT...LOC 0305Z 240DEG 27KT 2984 9811
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
MMSpecial weather statement, Feb 2, 9:26 PM CST, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
926 PM CST Fri Feb 2 2024
TXZ205-207-220>222-030415-
Guadalupe TX-Karnes TX-Bexar TX-Atascosa TX-Wilson TX-
926 PM CST Fri Feb 2 2024
...Strong thunderstorms will impact portions of south central
Guadalupe, Karnes, central Atascosa, Wilson and southeastern Bexar
Counties through 1015 PM CST
...
At 926 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles south of Stinson Municipal Airport to
near Whitsett. Movement was east at 50 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
San Antonio, Seguin, Pleasanton, Floresville, Jourdanton, Poteet,
Kenedy, Karnes City, Poth, Stockdale, Christine, Kosciusko, Stinson
Municipal Airport, Campbellton, St. Hedwig, Elmendorf, La Vernia,
China Grove, Falls City, and New Berlin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until midnight CST for
south central Texas.
&&
LAT...LON 2864 9834 2865 9845 2928 9865 2956 9791
2873 9769 2867 9778 2869 9786 2872 9792
2869 9801 2879 9810 2861 9833
TIME...MOT...LOC 0326Z 252DEG 43KT 2925 9848 2867 9831
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
MMSpecial weather statement, Feb 2, 10:10 PM CST, 42 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1010 PM CST Fri Feb 2 2024
TXZ218-228-030500-
Dimmit TX-Zavala TX-
1010 PM CST Fri Feb 2 2024
...A strong thunderstorm will impact portions of eastern Dimmit and
southeastern Zavala Counties through 1100 PM CST
...
At 1010 PM CST, Doppler radar was tracking a strong thunderstorm near
Gilson Groves, or 20 miles southeast of Carrizo Springs, moving
northeast at 65 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Big Wells, Chaparral Wildlife Management Area, Gilson Groves,
Catarina, Light, and Las Vegas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until midnight CST for
south central Texas.
&&
LAT...LON 2872 9954 2863 9939 2821 9940 2820 9986
TIME...MOT...LOC 0410Z 220DEG 57KT 2826 9969
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
MMSpecial weather statement, Feb 2, 10:13 PM CST, 39 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1013 PM CST Fri Feb 2 2024
TXZ193-208-209-223-225-030500-
Caldwell TX-Lavaca TX-Bastrop TX-Fayette TX-Gonzales TX-
1013 PM CST Fri Feb 2 2024
...Strong thunderstorms will impact portions of southeastern
Caldwell, south central Bastrop, Gonzales, southwestern Fayette and
northwestern Lavaca Counties through 1100 PM CST
...
At 1013 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles northeast of Luling to 7 miles north
of Gonzales to 11 miles south of Palmeto State Park. Movement was
east at 35 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Gonzales, Luling, Shiner, Flatonia, Moulton, Waelder, Muldoon,
Cistern, Palmeto State Park, Brownsboro, Delhi, Henkhaus, Oak Forest,
McNeil, Cost, Dilworth, Thompsonville, Ottine, Monthalia, and Tilmon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until midnight CST for
south central Texas.
&&
LAT...LON 2937 9723 2938 9724 2934 9730 2941 9773
2962 9760 2986 9761 2987 9706 2958 9704
TIME...MOT...LOC 0413Z 276DEG 28KT 2977 9748 2962 9746 2943 9755
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
MMSpecial weather statement, Feb 2, 10:37 PM CST, 15 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1037 PM CST Fri Feb 2 2024
TXZ192-193-030500-
Bastrop TX-Travis TX-
1037 PM CST Fri Feb 2 2024
...A strong thunderstorm will impact portions of east central Travis
and northwestern Bastrop Counties through 1100 PM CST
...
At 1037 PM CST, Doppler radar was tracking a strong thunderstorm 7
miles north of Wyldwood, or 10 miles southwest of Elgin, moving
northeast at 10 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Hornsby Bend, Webberville, and Garfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until midnight CST for
south central Texas.
&&
LAT...LON 3017 9754 3025 9760 3036 9745 3022 9737
TIME...MOT...LOC 0437Z 246DEG 10KT 3023 9749
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
MMThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 2, 6:47 PM CST | Special Weather Statement | EWX | Maverick | 43 min |
| Feb 2, 6:56 PM CST | Special Weather Statement | EWX | Uvalde | 49 min |
| Feb 2, 7:01 PM CST | Severe Thunderstorm Warning | EWX | Dimmit, Maverick | 59 min |
| Feb 2, 7:29 PM CST | Severe Thunderstorm Warning | EWX | Dimmit, Zavala | 38 min |
| Feb 2, 7:33 PM CST | Special Weather Statement | EWX | Bandera, Kendall | 42 min |
| Feb 2, 7:48 PM CST | Severe Thunderstorm Warning | EWX | Bandera, Comal, Gillespie, Kendall, Kerr | 42 min |
| Feb 2, 8:16 PM CST | Severe Thunderstorm Warning | EWX | Blanco, Comal, Gillespie, Guadalupe, Hays, Kendall | 59 min |
| Feb 2, 8:21 PM CST | Special Weather Statement | EWX | Llano | 39 min |
| Feb 2, 8:28 PM CST | Special Weather Statement | EWX | Comal, Guadalupe | 47 min |
| Feb 2, 8:44 PM CST | Special Weather Statement | EWX | Atascosa | 46 min |
| Feb 2, 9:00 PM CST | Areal Flood Advisory | EWX | Bexar | 3 hr |
| Feb 2, 9:00 PM CST | Special Weather Statement | EWX | Atascosa | 45 min |
| Feb 2, 9:05 PM CST | Special Weather Statement | EWX | Hays | 40 min |
| Feb 2, 9:26 PM CST | Special Weather Statement | EWX | Karnes, Wilson | 49 min |
| Feb 2, 9:48 PM CST | Severe Thunderstorm Warning | EWX | Gonzales, Guadalupe, Wilson | 42 min |
| Feb 2, 10:10 PM CST | Special Weather Statement | EWX | Dimmit | 50 min |
| Feb 2, 10:13 PM CST | Special Weather Statement | EWX | Gonzales | 47 min |
| Feb 2, 10:34 PM CST | Areal Flood Advisory | EWX | Bastrop, Caldwell, DeWitt, Fayette, Gonzales, Guadalupe and 3 more | 3 hr |
| Feb 2, 10:37 PM CST | Special Weather Statement | EWX | Travis | 23 min |
| Feb 2, 10:57 PM CST | Special Weather Statement | EWX | Lavaca | 48 min |
| Feb 2, 11:21 PM CST | Special Weather Statement | EWX | Fayette, Lee | 54 min |
| Feb 3, 12:13 AM CST | Areal Flood Advisory | EWX | DeWitt, Lavaca | 3 hr |
| Feb 3, 12:46 AM CST | Special Weather Statement | EWX | Medina | 44 min |
| Feb 3, 1:09 AM CST | Special Weather Statement | EWX | Zavala | 51 min |
| Feb 3, 1:20 AM CST | Special Weather Statement | EWX | Medina | 40 min |
| Feb 3, 1:31 AM CST | Severe Thunderstorm Warning | EWX | Dimmit, Zavala | 44 min |
| Feb 3, 1:39 AM CST | Special Weather Statement | EWX | Dimmit, Zavala | 66 min |
| Feb 3, 2:03 AM CST | Special Weather Statement | EWX | Medina | 57 min |
| Feb 3, 2:10 AM CST | Red Flag Warning | EWX | Val Verde | 16 hr |
| Feb 3, 2:29 AM CST | Special Weather Statement | EWX | Atascosa, Frio | 61 min |
| Feb 3, 3:40 AM CST | Areal Flood Advisory | EWX | Atascosa, DeWitt, Gonzales, Karnes, Lavaca, Wilson | 6 hr |
| Feb 3, 12:26 PM CST | Wind Advisory | EWX | Atascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 25 more | 30 hr |
| Feb 3, 12:28 PM CST | Red Flag Warning | EWX | Dimmit, Kinney, Maverick, Val Verde, Zavala | 33 hr |
Nearby
Tornado Warnings in Texas, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.